# SDR 2005FA0000928

- Difficulty date: June 16, 2005
- Submitted: July 5, 2005
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Engine: Cont IO520BB
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Mlg
- Part time: 8 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE HAS TO BE RECYCLED BEFORE GEAR COMES UP.  MAINTENANCE TECHNICIAN TROUBLESHOOT GEAR SYSTEM AND FOUND THAT THE DYNAMIC RELAY WAS INTERMITTENT.  NO RECOMMENDATION AT THIS TIME.  DYNAMIC RELAY MFG 0504. (K)
